OM P. SHARMA, M.D.
To the editor: "The Spectrum of Drug-Induced Pulmonary Disease," by E. C. Rosenow III (Ann Intern Med 77:977-991, 1972), is an excellent article, which serves a long-awaited need for such a review.
Recently two more rather widely used, therapeutic agents have been reported to produce pulmonary disease. Rubin, Baume, and Vandenberg (1) have described a 20-year-old man with ulcerative colitis, who while on azathioprine, 100 mg/day, developed fever, dyspnea, and bilateral pulmonary infiltrations on a X-ray film of the chest. Spirometry showed a vital capacity of 1.4 litres (normal, 5.1 litres) and FEV1 of 1.2 litres (normal, 4.08 litres). Extensive
Learn more about subscription options.
Register Now for a free account.
SHARMA OP. Drug-Induced Pulmonary Disease. Ann Intern Med. 1973;78:616–618. doi: 10.7326/0003-4819-78-4-616_2
Download citation file:
Published: Ann Intern Med. 1973;78(4):616-618.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only